# SDR HEEA079674

- Difficulty date: May 30, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N1202T
- Make and model: Bell 412
- Aircraft serial: 33112
- Aircraft time: 8,255 hours
- System (JASC): 3100 · Indicating/Recording System
- Part: Control Panel
- Part number: 412075506101
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FORCE TRIM CONTROL PANEL WOULD NOT LIGHT FORCE TRIM CAUTION SEGMENT. REPLACED WITH SERVICEABLE PART.
